# SDR YENA20100529073

- Difficulty date: May 29, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 30,100 hours, 10,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161216
- Part serial: 4123
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 30,100 hours, 10,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 16 JFK-BTV A/C DIVERTED TO BOS WHILE AT 21000 GOT GREEN HYD LOW FLUID, PERFORMED ECAM ITEM AND DECLARED EMERGENCY.  SHUT OFF ENG DRIVEN PUMP WITHIN 60 SEC, FOUND LEFT ENG HYDRO DISCONNECT CHECK VALVE 1050GM PACKING DAMAGED, REPLACED 1050 GM CHECK VALVE AND PACKING.  NO LEAKS NOTED.  RESET FREEFALL HANDLE 3 TURNS DOOR OPERATIONAL NORMAL.  FLUID LEVEL WAS 2 GALS, EDP CASE DRAIN FILTER OK.  PUMP NOT ACTIVATED.  OK PER 29-00-00-281-051A.
